Optimal boundedness of central oscillating multipliers on compact Lie groups
Annales Mathématiques Blaise Pascal, Tome 19 (2012) no. 1, pp. 123-145.

Fefferman-Stein, Wainger and Sjölin proved optimal H p boundedness for certain oscillating multipliers on R d . In this article, we prove an analogue of their result on a compact Lie group.

DOI : https://doi.org/10.5802/ambp.307
Classification : 43A22,  43A32,  43B25,  42B25
Mots clés: Oscillating multiplier, H p spaces, Compact Lie groups, Fourier series.
@article{AMBP_2012__19_1_123_0,
     author = {Jiecheng Chen and Dashan Fan},
     title = {Optimal boundedness of central oscillating multipliers on compact Lie groups},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {123--145},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {19},
     number = {1},
     year = {2012},
     doi = {10.5802/ambp.307},
     mrnumber = {2978316},
     zbl = {1255.43002},
     language = {en},
     url = {ambp.centre-mersenne.org/item/AMBP_2012__19_1_123_0/}
}
Jiecheng Chen; Dashan Fan. Optimal boundedness of central oscillating multipliers on compact Lie groups. Annales Mathématiques Blaise Pascal, Tome 19 (2012) no. 1, pp. 123-145. doi : 10.5802/ambp.307. https://ambp.centre-mersenne.org/item/AMBP_2012__19_1_123_0/

[1] G. Alexopoulos Oscillating multipliers on Lie groups and Riemannian manifolds, Tohoku Math. J., Volume 46 (1994), pp. 457-468 | Article | MR 1301284 | Zbl 0835.22008

[2] C. Bennett; R. Sharpley Interpolation of Operators, Pure and Applied Math., Academic Press, Florida, 1988 | MR 928802 | Zbl 0647.46057

[3] B. Blank; D. Fan H p spaces on compact Lie groups, Ann. Fac Sci. Toulouse Math., Volume 6 (1997), pp. 429-479 | Article | Numdam | MR 1610895 | Zbl 0899.43004

[4] W. R. Bloom; Z. Xu Approximation of H p functions by Bochner-Riesz means on compact Lie groups, Math. Z., Volume 216 (1994), pp. 131-145 | Article | MR 1273469 | Zbl 0795.43004

[5] J. Chen; D. Fan Central Oscillating Multipliers on Compact Lie Groups, Math. Z., Volume 267 (2011), pp. 235-259 | Article | MR 2772250

[6] J. Chen; D. Fan; L. Sun Hardy Space Estimates on Wave Equations on Compact Lie Groups, J. Funct. Anal., Volume 259 (2010), pp. 3230-3264 | Article | MR 2727645

[7] J. Chen; S. Wang Decomposition of BMO functions on normal groups, Acta. Math. Sinica (Ser. A, Volume 32 (1989), pp. 345-357 | MR 1044392 | Zbl 0682.43008

[8] J. L. Clerc Bochner-Riesz means of H p functions (0<p<1) on compact Lie groups, Lecture Notes in Math., Volume 1234 (1987), pp. 86-107 | Article | MR 897539 | Zbl 0625.43003

[9] R. Coifman; G. Weiss Extension of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., Volume 83 (1977), pp. 569-645 | Article | MR 447954 | Zbl 0358.30023

[10] L. Colzani Hardy space on sphere, Ph.D. Thesis, Washington University, St Louis, 1982

[11] M. Cowling; A.M. Mantero; F. Ricci Pointwise estimates for some kernels on compact Lie groups, Rend. Circ. Mat. Palerma, Volume 31 (1982), pp. 145-158 | Article | MR 670392 | Zbl 0492.43006

[12] Y. Domar On the spectral synthesis problem for (n-1)-dimensional subset of n ,n2, Ark. Math., Volume 9 (1971), pp. 23-37 | Article | MR 324319 | Zbl 0212.15004

[13] D. Fan Calderón-Zygmund operators on compact Lie groups, Math. Z., Volume 216 (1994), pp. 401-415 | Article | | MR 1283078 | Zbl 0841.43019

[14] C. Fefferman; E. M. Stein H p space of several variables, Acta Math., Volume 129 (1972), pp. 137-193 | Article | MR 447953 | Zbl 0257.46078

[15] S. Giulini; S. Meda Oscillating multiplier on noncompact symmetric spaces, J. Reine Angew. Math., Volume 409 (1990), pp. 93-105 | | MR 1061520 | Zbl 0696.43007

[16] R. H. Latter A characterization of H p ( n ) in terms of atoms, Studia Math., Volume 62 (1978), pp. 93-101 | | MR 482111 | Zbl 0398.42017

[17] W. Littman Fourier transforms of surface-carried measures and differentiability of surface average, Bull. Amer. Math. Soc., Volume 69 (1963), pp. 766-770 | Article | MR 155146 | Zbl 0143.34701

[18] Michel Marias L p -boundedness of oscillating spectral multipliers on Riemannian manifolds, Ann. Math. Blaise Pascal, Volume 10 (2003) no. 1, pp. 133-160 http://ambp.cedram.org/item?id=AMBP_2003__10_1_133_0 | Article | | Numdam | MR 1990014 | Zbl 1060.58022

[19] A. Miyachi On some singular Fourier multipliers, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Volume 28 (1981), pp. 267-315 | MR 633000 | Zbl 0469.42003

[20] P. Sjölin An H p inequality for strongly singular integrals, Math Z., Volume 165 (1979), pp. 231-238 | Article | | MR 523124 | Zbl 0393.47034

[21] E. M. Stein Topics in Harmonic Analysis, Ann. of Math. Studies, Princeton University Press, Princeton, NJ, 1970 | MR 252961 | Zbl 0193.10502

[22] S. Wainger Special trigonometric series in k dimensions, Mem. Amer. Math. Soc., 1965 | MR 182838 | Zbl 0136.36601

[23] G. N. Watson A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, 1922 | JFM 50.0264.01 | MR 1349110